Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ralph P. Boas Jr. and R. Creighton Buck
Title: Polynomial expansions of analytic functions
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, New series, No. 19. Berlin, Springer, 1958, 8+77 pp. Paperbound, $4.75.

Review Information:

Reviewer: Earl D. Rainville
Journal: Bull. Amer. Math. Soc. 65 (1959), 150-151
DOI: https://doi.org/10.1090/S0002-9904-1959-10304-9